Research Publications in 1997

1.
Loop algebras of Moufang loops, Mathematical forum, 11 (1997) 21-25.
2.
Gaussian Polynomial rings, Octogon Math. Mag., 5 no.2 (1997) 58-59.
3.
On a natural trinary operation in the modulo integers Z_n, J. of inst. Math. Comp. Sci., 10 no.1 (1997) 59-61.
4.
Permutable Matrices, Ultra Scientist Phys. Sci., 9 no.1 (1997) 137-138.
5.
On semi nilpotent elements of a ring, Punjab Univ. J. Math., 30 (1997) 143-147.
6.
On fuzzy complex near-rings, Math. Education, 31 no.2 (1997) 90-91.
7.
On tripotent elements of a ring, J. Inst. Math. Comp. Sci., 10 no.1 (1997) 73-74.

BACK


BIODATA
RESEARCH PUBLICATIONS
CONFERENCE PAPERS
BOOKS PUBLISHED
PH.D., M.SC. & M.TECH GUIDED
RESEARCH GRANTS & SPONSORED PROJECTS
PRESS, LINKS ETCETRA